# SDR MWEA97606

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A CRACK NEAR THE TOP LEFT CORNER OF THE VENTRAL STAIR DOOR FRAME WEB STATION 996.  MTC REPAIRED IAW DOUGLAS TELEX SVC-ORD-0146/LK.
